General information
Latest issue
Impact factor

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Mosc. Math. J.:

Personal entry:
Save password
Forgotten password?

Mosc. Math. J., 2006, Volume 6, Number 3, Pages 553–566 (Mi mmj260)  

This article is cited in 38 scientific papers (total in 38 papers)

The birth of a random matrix

A. Yu. Okounkova, N. Yu. Reshetikhinb

a Princeton University
b University of California, Berkeley

Abstract: We consider the behavior of a random stepped surface near a turning point, that is, a point at which the limit shape is not smooth. When the turning point is a smooth point of the frozen boundary, the resulting point process is identified with the standard Gaussian measure on infinite Hermitian matrices. A different point process appears if the turning point is a cusp of the frozen boundary.

Key words and phrases: Random matrices, random surfaces.


Full text:
References: PDF file   HTML file

Bibliographic databases:

MSC: 15A52, 60G60
Received: June 4, 2006

Citation: A. Yu. Okounkov, N. Yu. Reshetikhin, “The birth of a random matrix”, Mosc. Math. J., 6:3 (2006), 553–566

Citation in format AMSBIB
\by A.~Yu.~Okounkov, N.~Yu.~Reshetikhin
\paper The birth of a~random matrix
\jour Mosc. Math.~J.
\yr 2006
\vol 6
\issue 3
\pages 553--566

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Defosseux M., “Orbit measures and interlaced determinantal point processes”, C. R. Math. Acad. Sci. Paris, 346:13-14 (2008), 783–788  crossref  mathscinet  zmath  isi  scopus
    2. Peter J. Forrester, Eric Nordenstam, “The anti-symmetric GUE minor process”, Mosc. Math. J., 9:4 (2009), 749–774  mathnet  mathscinet  zmath
    3. Metcalfe A.P., O'Connell N., Warren J., “Interlaced processes on the circle”, Ann. Inst. Henri Poincaré Probab. Stat., 45:4 (2009), 1165–1184  crossref  mathscinet  zmath  isi  scopus
    4. Nordenstam E., “On the shuffling algorithm for domino tilings”, Electron. J. Probab., 15 (2010), 75–95  crossref  mathscinet  zmath  isi
    5. Defosseux M., “Orbit measures, random matrix theory and interlaced determinantal processes”, Ann. Inst. Henri Poincaré Probab. Stat., 46:1 (2010), 209–249  crossref  mathscinet  zmath  adsnasa  isi  scopus
    6. Borodin A., Duits M., “Limits of determinantal processes near a tacnode”, Ann. Inst. Henri Poincaré Probab. Stat., 47:1 (2011), 243–258  crossref  mathscinet  zmath  adsnasa  isi  scopus
    7. Forrester P.J., Nagao T., “Determinantal correlations for classical projection processes”, J. Stat. Mech., 2011, P08011  crossref  isi  scopus
    8. Mkrtchyan S., “Scaling limits of random skew plane partitions with arbitrarily sloped back walls”, Comm. Math. Phys., 305:3 (2011), 711–739  crossref  mathscinet  zmath  adsnasa  isi  scopus
    9. Boutillier C., Mkrtchyan S., Reshetikhin N., Tingley P., “Random skew plane partitions with a piecewise periodic back wall”, Ann. Henri Poincaré, 13:2 (2012), 271–296  crossref  mathscinet  zmath  adsnasa  isi  scopus
    10. Fleming B.J., Forrester P.J., Nordenstam E., “A finitization of the bead process”, Probab. Theory Related Fields, 152:1-2 (2012), 321–356  crossref  mathscinet  zmath  isi  elib  scopus
    11. Adler M., Cafasso M., van Moerbeke P., “Non-Linear PDEs for Gap Probabilities in Random Matrices and KP Theory”, Physica D, 241:23-24 (2012), 2265–2284  crossref  mathscinet  zmath  adsnasa  isi  scopus
    12. Borodin A., Gorin V., “Markov Processes of Infinitely Many Nonintersecting Random Walks”, Probab. Theory Relat. Field, 155:3-4 (2013), 935–997  crossref  mathscinet  zmath  isi  elib  scopus
    13. Duits M., “Gaussian Free Field in an Interlacing Particle System with Two Jump Rates”, Commun. Pure Appl. Math., 66:4 (2013), 600–643  crossref  mathscinet  zmath  isi  elib  scopus
    14. Metcalfe A.P., “Universality Properties of Gelfand-Tsetlin Patterns”, Probab. Theory Relat. Field, 155:1-2 (2013), 303–346  crossref  mathscinet  zmath  isi  elib  scopus
    15. Ferrari P.L. Frings R., “Perturbed Gue Minor Process and Warren's Process with Drifts”, J. Stat. Phys., 154:1-2 (2014), 356–377  crossref  mathscinet  zmath  isi  elib  scopus
    16. Alexei Borodin, “CLT for spectra of submatrices of Wigner random matrices”, Mosc. Math. J., 14:1 (2014), 29–38  mathnet  mathscinet
    17. Petrov L., “Asymptotics of Random Lozenge Tilings Via Gelfand-Tsetlin Schemes”, Probab. Theory Relat. Field, 160:3-4 (2014), 429–487  crossref  mathscinet  zmath  isi  elib  scopus
    18. Gorin V., “From Alternating Sign Matrices To the Gaussian Unitary Ensemble”, Commun. Math. Phys., 332:1 (2014), 437–447  crossref  mathscinet  zmath  isi  scopus
    19. Mkrtchyan S., “Plane Partitions With Two-Periodic Weights”, Lett. Math. Phys., 104:9 (2014), 1053–1078  crossref  mathscinet  zmath  isi  elib  scopus
    20. Adler M. Nordenstam E. Van Moerbeke P., “the Dyson Brownian Minor Process”, Ann. Inst. Fourier, 64:3 (2014), 971–1009  crossref  mathscinet  zmath  isi
    21. Gorin V., Shkolnikov M., “Multilevel Dyson Brownian Motions Via Jack Polynomials”, Probab. Theory Relat. Field, 163:3-4 (2015), 413–463  crossref  mathscinet  zmath  isi  elib  scopus
    22. Gorin V. Panova G., “Asymptotics of Symmetric Polynomials With Applications To Statistical Mechanics and Representation Theory”, Ann. Probab., 43:6 (2015), 3052–3132  crossref  mathscinet  zmath  isi  elib  scopus
    23. Panova G., “Lozenge Tilings With Free Boundaries”, Lett. Math. Phys., 105:11 (2015), 1551–1586  crossref  mathscinet  zmath  isi  scopus
    24. Novak J., “Lozenge Tilings and Hurwitz Numbers”, J. Stat. Phys., 161:2 (2015), 509–517  crossref  mathscinet  zmath  isi  elib  scopus
    25. Borodin A. Gorin V., “General -Jacobi Corners Process and the Gaussian Free Field”, Commun. Pure Appl. Math., 68:10 (2015), 1774–1844  crossref  mathscinet  zmath  isi  elib  scopus
    26. Garin V., Shkolnikov M., “Limits of Multilevel Tasep and Similar Processes”, Ann. Inst. Henri Poincare-Probab. Stat., 51:1 (2015), 18–27  crossref  mathscinet  isi  scopus
    27. Adler M., van Moerbeke P., “Coupled Gue-Minor Processes and Domino Tilings”, Int. Math. Res. Notices, 2015, no. 21, 10987–11044  crossref  mathscinet  zmath  isi  elib  scopus
    28. Sodin S., “a Limit Theorem At the Spectral Edge For Corners of Time-Dependent Wigner Matrices”, Int. Math. Res. Notices, 2015, no. 17, 7575–7607  crossref  mathscinet  zmath  isi  elib  scopus
    29. Strahov E., “Dynamical Correlation Functions For Products of Random Matrices”, Random Matrices-Theor. Appl., 4:4 (2015), 1550020  crossref  mathscinet  isi
    30. Jeong I.-J. Sodin S., “a Limit Theorem For Stochastically Decaying Partitions At the Edge”, Random Matrices-Theor. Appl., 5:4 (2016), 1650016  crossref  mathscinet  zmath  isi
    31. Duse E., Johansson K., Metcalfe A., “the Cusp-Airy Process”, Electron. J. Probab., 21 (2016), 57  crossref  mathscinet  zmath  isi  scopus
    32. Borodin A., Gorin V., “Lectures on Integrable Probability”, Probability and Statistical Physics in St. Petersburg, Proceedings of Symposia in Pure Mathematics, 91, eds. Sidoravicius V., Smirnov S., Amer Mathematical Soc, 2016, 155–214  crossref  mathscinet  isi
    33. Paquette E. Zeitouni O., “Extremal eigenvalue correlations in the GUE minor process and a law of fractional logarithm”, Ann. Probab., 45:6A (2017), 4112–4166  crossref  zmath  isi  scopus
    34. Mkrtchyan S., Petrov L., “GUE corners limit of $q$-distributed lozenge tilings”, Electron. J. Probab., 22 (2017), 101  crossref  zmath  isi  scopus
    35. Bufetov A., Gorin V., “Fluctuations of Particle Systems Determined By Schur Generating Functions”, Adv. Math., 338 (2018), 702–781  crossref  mathscinet  zmath  isi  scopus
    36. Adler M., Johansson K., van Moerbeke P., “Tilings of Non-Convex Polygons, Skew-Young Tableaux and Determinantal Processes”, Commun. Math. Phys., 364:1 (2018), 287–342  crossref  mathscinet  zmath  isi  scopus
    37. Adler M., van Moerbeke P., “Probability Distributions Related to Things of Non-Convex Polygons”, J. Math. Phys., 59:9, SI (2018), 091418  crossref  mathscinet  zmath  isi  scopus
    38. Adler M., Johansson K., van Moerbeke P., “Lozenge Tilings of Hexagons With Cuts and Asymptotic Fluctuations: a New Universality Class”, Math. Phys. Anal. Geom., 21:1 (2018), 9  crossref  mathscinet  isi  scopus
  • Moscow Mathematical Journal
    Number of views:
    This page:713

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019